# SDR DALA13049723256

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 47,699 hours, 21,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERNAL LOAD FAULT DURING EMERGENCY LIGHTS TEST ON SERVICE CHECK.  FOUND BATTERY PACK AT LT AFT OVERWING EXIT BAD.  REPLACED IAW AMM 33-51.
